Alert archive / California / Wind Advisories in 2024
Wind Advisory 21, NWS San Diego, CA
NWS San Diego, CA issued this wind advisory at Apr 12, 2024, 1:20 PM PDT for Riverside County, San Bernardino County, San Diego County, California. It took effect at Apr 13, 2024, 12:00 PM PDT. It was in force for 38 hr.
The area
The counties it named.
The facts
- Issued
- Apr 12, 2024, 1:20 PM PDT (20:20 UTC)
- In effect from
- Apr 13, 2024, 12:00 PM PDT
- Expired
- Apr 15, 2024, 2:00 AM PDT
- In force
- 38 hr
- Issued by
- NWS San Diego, CA
Counties Riverside County, CA, San Bernardino County, CA, San Diego County, CA
The radar
The Santa Ana Mts radar (KSOX), 122 km from the middle of the area, began a volume at 20:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
San Diego, CA (KNKX), launched 12:00Z, 8.3 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1230 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 12 m²/s²
- 0-3 km storm-relative helicity
- 41 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
302 WWUS76 KSGX 122020 NPWSGX URGENT - WEATHER MESSAGE National Weather Service San Diego CA 120 PM PDT Fri Apr 12 2024 CAZ055-060-130500- /O.NEW.KSGX.WI.Y.0021.240413T1900Z-240414T0600Z/ San Bernardino County Mountains-Apple and Lucerne Valleys- Including the cities of Crestline, Lake Arrowhead, Big Bear City, Big Bear Lake, Running Springs, Wrightwood, Victorville, Hesperia, Apple Valley, and Lucerne Valley 120 PM PDT Fri Apr 12 2024 ...WIND ADVISORY IN EFFECT FROM NOON TO 11 PM PDT SATURDAY... * WHAT...Southwest winds 20 to 30 mph with gusts to 55 mph expected. * WHERE...San Bernardino County Mountains and Apple and Lucerne Valleys. * WHEN...From noon to 11 PM PDT Saturday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ CAZ056-058-062-065-130500- /O.NEW.KSGX.WI.Y.0021.240413T2200Z-240414T0600Z/ Riverside County Mountains-San Diego County Mountains- San Diego County Deserts-San Gorgonio Pass Near Banning- Including the cities of Idyllwild-Pine Cove, Julian, Pine Valley, and Borrego Springs 120 PM PDT Fri Apr 12 2024 ...WIND ADVISORY IN EFFECT FROM 3 PM TO 11 PM PDT SATURDAY... * WHAT...Southwest winds 25 to 35 mph with gusts to 55 mph expected. * WHERE...Riverside County Mountains, San Diego County Mountains, San Diego County Deserts and San Gorgonio Pass Near Banning. * WHEN...From 3 PM to 11 PM PDT Saturday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ EA
9 follow-up statements
157 WWUS76 KSGX 130433 NPWSGX URGENT - WEATHER MESSAGE National Weather Service San Diego CA 933 PM PDT Fri Apr 12 2024 CAZ055-060-131315- /O.CON.KSGX.WI.Y.0021.240413T1900Z-240414T0600Z/ San Bernardino County Mountains-Apple and Lucerne Valleys- Including the cities of Crestline, Lake Arrowhead, Big Bear City, Big Bear Lake, Running Springs, Wrightwood, Victorville, Hesperia, Apple Valley, and Lucerne Valley 933 PM PDT Fri Apr 12 2024 ...WIND ADVISORY REMAINS IN EFFECT FROM NOON TO 11 PM PDT SATURDAY... * WHAT...Southwest winds 20 to 30 mph with gusts to 50 mph expected. * WHERE...San Bernardino County Mountains and Apple and Lucerne Valleys. * WHEN...From noon to 11 PM PDT Saturday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ CAZ056-058-062-065-131315- /O.CON.KSGX.WI.Y.0021.240413T2200Z-240414T0600Z/ Riverside County Mountains-San Diego County Mountains- San Diego County Deserts-San Gorgonio Pass Near Banning- Including the cities of Idyllwild-Pine Cove, Julian, Pine Valley, and Borrego Springs 933 PM PDT Fri Apr 12 2024 ...WIND ADVISORY REMAINS IN EFFECT FROM 3 PM TO 11 PM PDT SATURDAY... * WHAT...Southwest winds 25 to 35 mph with gusts to 55 mph expected. * WHERE...Riverside County Mountains, San Diego County Mountains, San Diego County Deserts and San Gorgonio Pass Near Banning. * WHEN...From 3 PM to 11 PM PDT Saturday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down. * ADDITIONAL DETAILS...Winds will weaken Saturday night, but a second round of gusty west winds is expected Sunday afternoon and evening. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ SS
916 WWUS76 KSGX 131149 NPWSGX URGENT - WEATHER MESSAGE National Weather Service San Diego CA 449 AM PDT Sat Apr 13 2024 CAZ055-060-132000- /O.CON.KSGX.WI.Y.0021.240413T1900Z-240414T0600Z/ San Bernardino County Mountains-Apple and Lucerne Valleys- Including the cities of Crestline, Lake Arrowhead, Big Bear City, Big Bear Lake, Running Springs, Wrightwood, Victorville, Hesperia, Apple Valley, and Lucerne Valley 449 AM PDT Sat Apr 13 2024 ...WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 11 PM PDT THIS EVENING... * WHAT...Southwest winds 20 to 30 mph with gusts to 50 mph expected. * WHERE...San Bernardino County Mountains and Apple and Lucerne Valleys. * IMPACTS...Gusty winds could blow around unsecured objects. Blowing dust and sand in the high deserts. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. && $$ CAZ056-058-062-065-132000- /O.CON.KSGX.WI.Y.0021.240413T2200Z-240414T0600Z/ Riverside County Mountains-San Diego County Mountains- San Diego County Deserts-San Gorgonio Pass Near Banning- Including the cities of Idyllwild-Pine Cove, Julian, Pine Valley, and Borrego Springs 449 AM PDT Sat Apr 13 2024 ...WIND ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 11 PM PDT THIS EVENING... * WHAT...Southwest winds 25 to 35 mph with gusts to 55 mph expected. * WHERE...Riverside County Mountains, San Diego County Mountains, San Diego County Deserts and San Gorgonio Pass Near Banning. * IMPACTS...Gusty winds could blow around unsecured objects. Blowing dust and sand in the deserts. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
220 WWUS76 KSGX 132000 NPWSGX URGENT - WEATHER MESSAGE National Weather Service San Diego CA 100 PM PDT Sat Apr 13 2024 CAZ056-058-062-065-140515- /O.EXT.KSGX.WI.Y.0021.240413T2200Z-240415T0900Z/ Riverside County Mountains-San Diego County Mountains- San Diego County Deserts-San Gorgonio Pass Near Banning- Including the cities of Idyllwild-Pine Cove, Julian, Pine Valley, and Borrego Springs 100 PM PDT Sat Apr 13 2024 ...WIND ADVISORY NOW IN EFFECT UNTIL 2 AM PDT MONDAY... * WHAT...West winds 25 to 35 mph with gusts 45 to 55 mph expected. Local gusts to 60 mph expected in wind prone locations. * WHERE...Riverside County Mountains, San Diego County Mountains, San Diego County Deserts and San Gorgonio Pass Near Banning. Including along Interstate 8 in eastern San Diego County and Interstate 10 through the San Gorgonio Pass. * WHEN...Until 2 AM PDT Monday. * IMPACTS...Gusty winds could blow around unsecured objects. Blowing dust and sand in the deserts. * ADDITIONAL DETAILS...Weaker winds are expected Sunday morning, with winds expected to strengthen again into Sunday afternoon and evening. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ CAZ055-060-140515- /O.CON.KSGX.WI.Y.0021.000000T0000Z-240414T0600Z/ San Bernardino County Mountains-Apple and Lucerne Valleys- Including the cities of Crestline, Lake Arrowhead, Big Bear City, Big Bear Lake, Running Springs, Wrightwood, Victorville, Hesperia, Apple Valley, and Lucerne Valley 100 PM PDT Sat Apr 13 2024 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... * WHAT...Southwest winds 20 to 30 mph with gusts 40 to 50 mph. * WHERE...San Bernardino County Mountains and Apple and Lucerne Valleys. * WHEN...Through 11 PM tonight. * IMPACTS...Gusty winds could blow around unsecured objects. Blowing dust and sand in the high deserts. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ CO
396 WWUS76 KSGX 140428 NPWSGX URGENT - WEATHER MESSAGE National Weather Service San Diego CA 928 PM PDT Sat Apr 13 2024 CAZ055-060-140600- /O.CON.KSGX.WI.Y.0021.000000T0000Z-240414T0600Z/ San Bernardino County Mountains-Apple and Lucerne Valleys- Including the cities of Crestline, Lake Arrowhead, Big Bear City, Big Bear Lake, Running Springs, Wrightwood, Victorville, Hesperia, Apple Valley, and Lucerne Valley 928 PM PDT Sat Apr 13 2024 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... * WHAT...Southwest winds 20 to 30 mph with gusts 40 to 50 mph. * WHERE...San Bernardino County Mountains and Apple and Lucerne Valleys. * WHEN...Through 11 PM tonight. * IMPACTS...Gusty winds could blow around unsecured objects. Blowing dust and sand in the high deserts. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ CAZ056-058-062-065-141300- /O.CON.KSGX.WI.Y.0021.000000T0000Z-240415T0900Z/ Riverside County Mountains-San Diego County Mountains- San Diego County Deserts-San Gorgonio Pass Near Banning- Including the cities of Idyllwild-Pine Cove, Julian, Pine Valley, and Borrego Springs 928 PM PDT Sat Apr 13 2024 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 AM PDT MONDAY... * WHAT...West winds 25 to 35 mph with gusts 45 to 55 mph expected. Local gusts to 60 mph below the San Gorgonio Pass. * WHERE...Riverside County Mountains, San Diego County Mountains, San Diego County Deserts and San Gorgonio Pass Near Banning. Including along Interstate 8 in eastern San Diego County and Interstate 10 through the San Gorgonio Pass. * WHEN...Until 2 AM PDT Monday. * IMPACTS...Gusty winds could blow around unsecured objects. Blowing dust and sand in the deserts. * ADDITIONAL DETAILS...Weaker winds are expected Sunday morning, strengthening again Sunday afternoon and evening. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ SS
090 WWUS76 KSGX 140619 NPWSGX URGENT - WEATHER MESSAGE National Weather Service San Diego CA 1119 PM PDT Sat Apr 13 2024 CAZ055-060-140730- /O.EXP.KSGX.WI.Y.0021.000000T0000Z-240414T0600Z/ San Bernardino County Mountains-Apple and Lucerne Valleys- Including the cities of Crestline, Lake Arrowhead, Big Bear City, Big Bear Lake, Running Springs, Wrightwood, Victorville, Hesperia, Apple Valley, and Lucerne Valley 1119 PM PDT Sat Apr 13 2024 ...WIND ADVISORY HAS EXPIRED... Winds in the San Bernardino Mountains and Deserts will continue to decrease overnight. $$ CAZ056-058-062-065-141430- /O.CON.KSGX.WI.Y.0021.000000T0000Z-240415T0900Z/ Riverside County Mountains-San Diego County Mountains- San Diego County Deserts-San Gorgonio Pass Near Banning- Including the cities of Idyllwild-Pine Cove, Julian, Pine Valley, and Borrego Springs 1119 PM PDT Sat Apr 13 2024 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 AM MONDAY... * WHAT...West winds 25 to 35 mph with gusts 45 to 55 mph expected. Local gusts to 60 mph below the San Gorgonio Pass. * WHERE...Riverside County Mountains, San Diego County Mountains, San Diego County Deserts and San Gorgonio Pass Near Banning. Including along Interstate 8 in eastern San Diego County and Interstate 10 through the San Gorgonio Pass. * WHEN...Until 2 AM PDT Monday. * IMPACTS...Gusty winds could blow around unsecured objects. Blowing dust and sand in the deserts. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ Moede
895 WWUS76 KSGX 141226 NPWSGX URGENT - WEATHER MESSAGE National Weather Service San Diego CA 526 AM PDT Sun Apr 14 2024 CAZ056-058-062-065-142030- /O.CON.KSGX.WI.Y.0021.000000T0000Z-240415T0900Z/ Riverside County Mountains-San Diego County Mountains- San Diego County Deserts-San Gorgonio Pass Near Banning- Including the cities of Idyllwild-Pine Cove, Julian, Pine Valley, and Borrego Springs 526 AM PDT Sun Apr 14 2024 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 AM MONDAY... * WHAT...West winds 25 to 35 mph with gusts 45 to 55 mph expected. Local gusts to 60 mph below the San Gorgonio Pass. * WHERE...Riverside County Mountains, San Diego County Mountains, San Diego County Deserts and San Gorgonio Pass Near Banning. This includes Interstate 8 in eastern San Diego County and Interstate 10 through the San Gorgonio Pass. * WHEN...Until 2 AM Monday. * IMPACTS...Gusty winds could blow around unsecured objects. Blowing dust and sand in the deserts. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. && $$ Moede
995 WWUS76 KSGX 141919 NPWSGX URGENT - WEATHER MESSAGE National Weather Service San Diego CA 1219 PM PDT Sun Apr 14 2024 CAZ056-058-062-065-150330- /O.CON.KSGX.WI.Y.0021.000000T0000Z-240415T0900Z/ Riverside County Mountains-San Diego County Mountains- San Diego County Deserts-San Gorgonio Pass Near Banning- Including the cities of Idyllwild-Pine Cove, Julian, Pine Valley, and Borrego Springs 1219 PM PDT Sun Apr 14 2024 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 AM PDT MONDAY... * WHAT...Increasing west winds 20 to 30 mph with gusts 45 to 55 mph expected in the mountain passes. Wind gusts to 30 to 35 mph in the Coachella Valley. * WHERE...Riverside County Mountains, San Diego County Mountains, San Diego County Deserts and San Gorgonio Pass Near Banning. This includes Interstate 8 in eastern San Diego County and Interstate 10 through the San Gorgonio Pass. * WHEN...Until 2 AM Monday. * IMPACTS...Gusty winds could blow around unsecured objects. Blowing dust and sand in the deserts. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ at
727 WWUS76 KSGX 150405 NPWSGX URGENT - WEATHER MESSAGE National Weather Service San Diego CA 905 PM PDT Sun Apr 14 2024 CAZ056-058-062-065-150900- /O.CON.KSGX.WI.Y.0021.000000T0000Z-240415T0900Z/ Riverside County Mountains-San Diego County Mountains- San Diego County Deserts-San Gorgonio Pass Near Banning- Including the cities of Idyllwild-Pine Cove, Julian, Pine Valley, and Borrego Springs 905 PM PDT Sun Apr 14 2024 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 AM PDT MONDAY... * WHAT...West winds 20 to 30 mph with gusts 45 to 55 mph expected. * WHERE...Riverside County Mountains, San Diego County Mountains, San Diego County Deserts and San Gorgonio Pass Near Banning. This includes Interstate 8 in eastern San Diego County and Interstate 10 through the San Gorgonio Pass. * WHEN...Until 2 AM Monday. * IMPACTS...Gusty winds could blow around unsecured objects. Blowing dust and sand in the deserts. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ SS
261 WWUS76 KSGX 150849 NPWSGX URGENT - WEATHER MESSAGE National Weather Service San Diego CA 149 AM PDT Mon Apr 15 2024 CAZ056-058-062-065-151000- /O.EXP.KSGX.WI.Y.0021.000000T0000Z-240415T0900Z/ Riverside County Mountains-San Diego County Mountains- San Diego County Deserts-San Gorgonio Pass Near Banning- Including the cities of Idyllwild-Pine Cove, Julian, Pine Valley, and Borrego Springs 149 AM PDT Mon Apr 15 2024 ...WIND ADVISORY WILL EXPIRE AT 2 AM PDT EARLY THIS MORNING... The winds will gradually subside in strength and coverage through this morning with much weaker winds for most areas for this afternoon. $$ 17
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Diego, CA wrote its last area forecast discussion before this wind advisory went out at Apr 12, 9:21 AM PDT, 3 hours 59 minutes earlier.
Area forecast discussion, Apr 12, 9:21 AM PDT, 3 hours 59 minutes before
Area Forecast Discussion National Weather Service San Diego CA 921 AM PDT Fri Apr 12 2024 .SYNOPSIS... Today will be a little cooler than yesterday, and be followed by even greater cooling over the weekend as a trough moves across the region. This trough will bring gusty winds and light showers at times. Dry weather is forecast next week. && .DISCUSSION...FOR EXTREME SOUTHWESTERN CALIFORNIA INCLUDING ORANGE... SAN DIEGO...WESTERN RIVERSIDE AND SOUTHWESTERN SAN BERNARDINO COUNTIES... Update... The 12z Miramar sounding showed an 8C degree inversion based near 1400-1500 feet. Low clouds extend through the coast and valleys, and a late morning surge is making its way into the Inland Empire. Little progress has been made with clearing, but the valleys should clear through the rest of the morning. The coast will likely continue to see low cloud cover through most of the day, with only peeks of sunshine at times. Temperatures at 9 AM were quite a bit colder than Thursday morning, with a departure up to 5 degrees cooler at the coast, mountains and deserts, and 8-20 degrees colder in the valleys. Highs today will be a few degrees below normal across the coast and valleys, but up to 5 degrees below normal in the mountains and deserts. The cooling trend continues through this weekend. Previous Discussion (Issued 400 AM PDT Fri Apr 12 2024)... The marine layer was between 1,000 and 1,300 feet deep this morning, extending to near Chino and Corona in the western Inland Empire, and to Fallbrook, El Cajon and Ramona in the San Diego County valleys. The clouds layer was 500-800 ft thick. Clearing today will be similar to yesterday with the clouds retreating from the valleys through the morning but lingering near the coast into the afternoon. The mountains and deserts will be sunny today. Water vapor imagery showed the center of a compact upper level circulation 600 miles west of Oregon this morning. This cold core low will dig south today, and by Saturday morning it will be just west of SFO. The first of two shortwaves with this trough will track over Ventura, LA Counties and San Bernardino Counties Saturday afternoon and evening, bringing a swath of mostly light precipiation to SoCal during that time. It will first move into the San Bernardino County Mountains and Orange County, then spread southeast through the afternoon and evening. Precipitation will be generally light but with a distinctive north-to-south rainfall gradient. The highest amounts will be in San Bernardino and Orange County with lighter amounts in southern San Diego County. There will be a break in the precipitation Saturday night into Sunday morning before the second shortwave with a more southerly trajectory brings a more direct hit to SoCal Sunday afternoon through Sunday night. Like the first shortwave, this one also doesn't have a lot of moisture to work with and the precipitation amounts will be light. Total rainfall through Sunday night will range from a few hundredths of an inch to a quarter of an inch in the coastal and valley areas, from a tenth to a half inch in the mountains (highest in the San Bernardino Mountains), and less than 0.10" in the high desert. Snow levels between 5500-6500 feet on Saturday will fall to 4500- 5500 feet Sunday with 2-4" in the San Bernardino Mountains above 6,500 feet. It will be another cool weekend with gusty winds at times. Sunday will be the coldest day with highs in the low 60s west of the mountains, the 30s and 40s in the mountains, and the 50s in the high deserts. The lower deserts will see highs in the low to mid 70s with blustery winds and areas of blowing dust and sand at times. The low moves eastward on Monday with cool, dry northwest flow through Wednesday keeping temperatures a little below average through midweek. && .AVIATION... 121535Z...Coast/Valleys...Widespread low clouds in the coastal areas and valleys this morning, with bases 1000-1500 ft MSL and tops to 3000 ft MSL with areas of VIS 3-5 miles in BR, locally below 1 mile in fog with areas of terrain obscurations. Most valleys will clear around 17Z but coastal areas will only have partial afternoon clearing. Low clouds will be widespread again tonight and Sat morning with bases 2000-3000 ft MSL and tops to 5000 ft MSL. SCT -SHRA likely to develop Sat morning. Mountains/Deserts...Mostly clear skies and unrestricted VIS will prevail through this evening with terrain obscurations developing on the lower coastal mountain slopes after 10Z Sat. Areas of west winds with surface gusts 25-35 kt will develop after 21Z and continue through Sat morning, with weak up/downdrafts and LLWS over and east of the mountains. && .MARINE... No hazardous marine conditions are expected through Saturday, though showers will occur Saturday, continuing Sunday. Southerly winds could gust locally to around 20 kts for a brief period on Saturday afternoon then West wind gusts could locally exceed 20 knots Sunday and Sunday night. && .SKYWARN... Skywarn activation is not requested. However weather spotters are encouraged to report significant weather conditions. && .SGX WATCHES/WARNINGS/ADVISORIES... CA...None. PZ...None. && PUBLIC...EA/Moede AVIATION/MARINE...PG
In the hours before
Local storm report, Apr 12, 7:26 AM PDT, 5 hours 54 minutes before
Preliminary Local Storm Report...Summary
National Weather Service San Diego CA
726 AM PDT Fri Apr 12 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0719 AM Fog 3 NE San Ysidro 32.58N 116.99W
04/12/2024 M0.50 Mi San Diego CA ASOS
Dense fog at SDM. Vis around 0.50 mi around
4 AM.
0716 AM Fog 7 N San Diego 32.81N 117.14W
04/12/2024 M0.25 Mi San Diego CA ASOS
Dense fog at MYF, with vis of 0.25 mi around
3 AM.
0714 AM Fog 3 W Ramona 33.04N 116.92W
04/12/2024 M0.13 Mi San Diego CA ASOS
Dense fog at RNM. Less than 0.25 mi vis
since 4:43 AM.
0717 AM Fog 8 SW Poway 32.87N 117.14W
04/12/2024 M-0.25 Mi San Diego CA AWOS
Intermittent dense fog at NKX since 3:45 AM.
Vis less than 0.25 mi.
0721 AM Fog 6 NW Ontario 34.11N 117.69W
04/12/2024 M0.75 Mi San Bernardino CA AWOS
Dense fog at CCB. Vis around 0.75 mi around
3:30 AM.
0711 AM Fog 1 SW Fallbrook 33.35N 117.25W
04/12/2024 M-0.25 Mi San Diego CA AWOS
Dense fog at KL18 since 12:35 AM. Less than
0.25 mi visibility 12:35 AM - 4:15 AM.
0722 AM Fog 5 E Escondido 33.13N 116.98W
04/12/2024 E0.06 Mi San Diego CA Trained Spotter
Dense fog in east Escondido with vis around
1/16 mi 5-6:30 AM. Occasional drizzle/mist.
&&The office that day
Everything else NWS San Diego, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 12, 1:24 PM PDT | Winter Weather Advisory | SGX | San Bernardino | 55 hr |
Nearby
Wind Advisories in California, 2024Every wind advisory in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.